×

zbMATH — the first resource for mathematics

Asymptotique des niveaux d’energie pour des Hamiltoniens à un degré de liberte. (French) Zbl 0519.35063

MSC:
35P20 Asymptotic distributions of eigenvalues in context of PDEs
81Q05 Closed and approximate solutions to the Schrödinger, Dirac, Klein-Gordon and other equations of quantum mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. M. Bender and T. T. Wu, Analytic structure of energy levels in a field theory model , Phys. Rev. Lett. 21 (1968), 406.
[2] S. N. Biswas, K. Datta, R. P. Saxena, P. K. Srivastava, and V. S. Varma, Eigenvalues of \(\lambda x^2m\) anharmonic oscillators , J. Math. Phys. 14 (1973), no. 9, 1190.
[3] Y. Colin de Verdière, Sur le spectre des opérateurs elliptiques à bicaractéristiques toutes périodiques , Comment. Math. Helv. 54 (1979), no. 3, 508-522. · Zbl 0459.58014 · doi:10.1007/BF02566290 · eudml:139800
[4] B. Helffer and D. Robert, Propriétés asymptotiques du spectre d’opérateurs pseudodifférentiels sur \(\mathbf R\spn\) , Comm. Partial Differential Equations 7 (1982), no. 7, 795-882. · Zbl 0501.35081 · doi:10.1080/03605308208820239
[5] R. N. Kesarwani and Y. P. Varshni, Eigenvalues of an anharmonic oscillator , J. Math. Phys. 22 (1981), no. 9, 1983-1989. · doi:10.1063/1.525144
[6] V. P. Maslov, Théorie des perturbations et méthodes asymptotiques , Dunod, Gauthier Villars, 1972. · Zbl 0247.47010
[7] D. Robert, Propriétés spectrales d’opérateurs pseudo-différentiels , Comm. Partial Differential Equations 3 (1978), no. 9, 755-826. · Zbl 0392.35056 · doi:10.1080/03605307808820077
[8] D. Robert, Calcul fonctionnel sur les opérateurs admissibles et application , J. Funct. Anal. 45 (1982), no. 1, 74-94. · Zbl 0482.35069 · doi:10.1016/0022-1236(82)90005-2
[9] B. Simon, Coupling constant analyticity for the anharmonic oscillator. (With appendix) , Ann. Physics 58 (1970), 76-136. · doi:10.1016/0003-4916(70)90240-X
[10] E. C. Titchmarsh, Eigenfunction expansions associated with second-order differential equations. Part I , Second Edition, Clarendon Press, Oxford, 1962. · Zbl 0099.05201
[11] E. C. Titchmarsh, The Theory of the Riemann Zeta-Function , Oxford, at the Clarendon Press, 1951. · Zbl 0042.07901
[12] A. Voros, Oscillateur quartique et méthodes semi-classiques , Séminaire Goulaouic-Schwartz, 1979-1980 (French), École Polytech., Palaiseau, 1980, Exp. No. 6, 7. · Zbl 0454.35067 · numdam:SEDP_1979-1980____A6_0 · eudml:111764
[13] A. Weinstein, Asymptotics of eigenvalue clusters for the Laplacian plus a potential , Duke Math. J. 44 (1977), no. 4, 883-892. · Zbl 0385.58013 · doi:10.1215/S0012-7094-77-04442-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.